# SDR SWAA2022022338195

- Difficulty date: September 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MAIN FLAP TRACK FAIRING 542BB INTERNAL LOWER SKIN IS DELAMINATED AND CRACKED 47' AFT OF FWD EDGE AND 3' OUTBOARD OF CENTER. / REPAIRED DELAMINATION AND CRACK ON #3 FLAP TRACK FAIRING I.A.W. B737 SRM 57-53-70-22-4 AND 51-70-04-2R-2
